Volume No. :   3

Issue No. :  5

Year :  2011

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Registration

Allready Registrered
Click to Login

Approximation of Common Fixed Points for Two Asymptotically Nonexpansive mappings in Banach space



Address:   M.R.Yadav1* and C.L. Dewangan2
1School of Studies in Mathematics, Pt. Ravishankar Shukla University, Raipur, Chhattisgarh (India)-492010
2Govt. J. Yaganandam Chhattisgarh College, Raipur, Chhattisgarh (India)-492010,
*Corresponding Author:
DOI No:

ABSTRACT:
In this paper, we consider a iterative process for approximating a fixed point of two asymptotically nonexpansive mapping in the framework of uniformly convex Banach space. Our result shows more general than result of Khan [4] in the two different direction i.e.(i) more general iteration process with error terms and (ii) wider class of mappings. Mathematics Subject Classification : 47H10, 54H25.
KEYWORDS:
Iteration process, Asymptotically nonexpansive, L-Lipschitzian mapping, Common fixed point.
Cite:
M.R.Yadav, C.L. Dewangan. Approximation of Common Fixed Points for Two Asymptotically Nonexpansive mappings in Banach space. Research J. Science and Tech. 2011; 3(5): 288-291.
[View HTML]      [View PDF]



Visitor's No. :   112139